# SDR GTIA040535

- Difficulty date: April 29, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OB SEAT TRACK FS 1231 THRU FS 1309 CORRODED AND GOUGED.  REMOVED LT OB SEAT TRACKS.  LOCATED AND DRILLED SEAT TRACK.  LOCATED AND DRILLED SPLICES.  INSTALLED SEAT TRACK AND SPLICES.
